# SDR SWAA2022071127696

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 47,641 hours, 27,731 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243921003
- Part serial: 2007073532
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FLT LEVEL 390 CABIN ALTITUDE LIGHT AND WARNING HORN CAME ON. CABIN PRESSURIZATION CLIMBING. EMERGENCY DECENT BEGAN. AT APPROX FLT LEVEL 180 PRESSURIZATION STBILIZED AND LIGHT AND HORN WENT OUT. / [01] C/W PART REPLACED TTG8Q00DFLA0;[02] ACCOMPLISHED CONDITIONAL INSPECTIONS CABIN PRESSURE LEAK TEST AMM 05-51-91 & CABIN DEPRESSURIZATION AMM 05-51-81 DEFECTS NOTED ON TTG8Q00FLA0; TTG8Q00DFKPR & TTG8Q00DFCM2 ALL DEFECTS HAVE BEEN RESOLVED ON W/O 33368422
